# SDR AMTA200700558

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAP CRACKED AT STA 365.25, WL 208, LBL 25.  FABRICATED REPAIR IAW SRM 53-10-51-2R-1, TREATED AND PRIMED IAW SRM 51-20-01, INSTALLED REPAIR AT STA 365.25, WL 208, LBL IAW SRM 51-40-02.  (K)
